# SDR HNAA2011060100154

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8103
- Aircraft serial: 340
- Aircraft time: 38,539 hours, 45,890 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 30005000056
- Condition: Failed
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WHILE ADVANCE POWER FOR TAKEOFF, NR2 PROP RPM DROPPED TO 500 RPMS AND CONTINUE TO DROP.  REPLACED NR 100 TSCU CONTROLLER AND SECURED, OPS CHECKED ACFT IAW -8 MAINT. OPERATING MANUAL. REFERRING TO COMPONENT CHANGE OUT.  OPS CHECKED GOOD ON THE GROUND.
